Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 15, NWS Grand Rapids, MI

July 7, 20175 counties in Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 7, 2017, 2:58 AM EDT for 5 counties in Michigan. It was in force for 47 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 2:58 AM EDT (06:58 UTC)
Expired
Jul 7, 2017, 3:45 AM EDT
In force
47 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegan County, MI, Barry County, MI, Ionia County, MI, Kent County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 18 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:00 AM EDTTSTM WND GST 462 S Holland, MIASOS STATION BIV, W MICH REGIONAL ARPT.
Jul 7, 3:10 AM EDTTSTM WND DMGHudsonville, MITREES AND POWER LINES DOWN, SOME ROADS ARE BLOCKED.
Jul 7, 3:15 AM EDTTSTM WND DMG1 W Grandville, MI3 LARGE TREES ARE BLOCKING THE ROAD ON KENOWA AVENUE, SOUTH OF 36TH STREET. KENOWA AVENUE IS CLOSED OFF IN THAT SECTION.
Jul 7, 3:15 AM EDTTSTM WND GST 881 Sw Grand Valley, MIREPORTED AT GRAND VALLEY STATE UNIV-ALLENDALE.
Jul 7, 3:17 AM EDTTSTM WND GST 541 W Grandville, MIWIND GUSTED TO 54 MPH AT GRANDVILLE.
Jul 7, 3:18 AM EDTTSTM WND DMG2 Ssw Grandville, MITREES AND POWER LINES HAVE BEEN BLOWN DOWN AROUND THE RIVERTOWN CROSSINGS MALL. SOME ROADS ARE BLOCKED. REPORTED AT RIVERTOWN PARKWAY AND WILSON AVENUE, GRANDVILLE MICHIGAN.
Jul 7, 3:24 AM EDTTSTM WND GST 60East Grand Rapids, MIREPORTED AT MEMORIAL FEILD, GRAND RAPIDS MI.
Jul 7, 3:25 AM EDTTSTM WND DMG2 S East Grand Rapids, MIAT THE ST. PAUL APOSTLE SCHOOL, A LARGE HEALTHY TREE ABOUT 19.3 INCHES IN DIAMETER SPLIT IN HALF FROM A GUST THAT OCCURRED AT APPROXIMATELY 3:25 A.M. WINDS ESTIMATED TO BE NEAR 70 MPH. TWO SMALLER TREES ABOUT 7 INCHES IN DIAMETER CRACKED AT THEIR BASES. MANY O
Jul 7, 3:25 AM EDTHAIL 0.88Marne, MI
Jul 7, 3:26 AM EDTTSTM WND GST 601 Sw Grand Rapids, MIPEA SIZE BUT NO TREES REPORTED DOWN.
Jul 7, 3:29 AM EDTTSTM WND DMG1 S Allendale, MITREES AND POWER LINES DOWN.
Jul 7, 3:29 AM EDTTSTM WND GST 651 Se Walker, MIREPORTED AT COLINDALE GRAND RAPIDS.
Jul 7, 3:29 AM EDTHAIL 0.51 Se Walker, MI
Jul 7, 3:30 AM EDTTSTM WND GST 442 Ssw Jamestown, MIMESONET STATION E0177, 2 SSW JAMESTOWN.
Jul 7, 3:31 AM EDTTSTM WND GST 593 Ene Kentwood, MIASOS STATION GRR, GERALD R FORD INTL.
Jul 7, 3:31 AM EDTNON-TSTM WND GST 593 Ene Kentwood, MIASOS STATION GRR, GERALD R FORD INTL.
Jul 7, 3:35 AM EDTTSTM WND DMGMiddleville, MITREES AND POWERLINES DOWN ACROSS THE COUNTY.
Jul 7, 3:38 AM EDTTSTM WND DMG3 S Alto, MISEVERAL TREES AND LIMBS DOWN IN THE AREA NEAR 84TH STREET AND TIMPSON.
Jul 7, 3:40 AM EDTTSTM WND DMGCaledonia, MITREES AND POWER LINES DOWN ACROSS KENT COUNTY. SOME TREES ON HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2090 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

416 
WUUS53 KGRR 070658
SVRGRR
MIC005-015-067-081-139-070745-
/O.NEW.KGRR.SV.W.0015.170707T0658Z-170707T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
258 AM EDT FRI JUL 7 2017

The National Weather Service in Grand Rapids has issued a

* Severe Thunderstorm Warning for...
  Allegan County in southwestern Michigan...
  Southern Kent County in southwestern Michigan...
  Ottawa County in southwestern Michigan...
  Southwestern Ionia County in south central Michigan...
  Barry County in southwestern Michigan...

* Until 345 AM EDT.

* At 256 AM EDT, severe thunderstorms were located along a line
  extending from near Coopersville to 6 miles northwest of Saugatuck 
  SP, moving southeast at 55 mph.  Wind gusts to 70 mph have been 
  reported within this line.  Also, trees have been blown down onto 
  houses.

  HAZARD...60 to 70 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Grand Rapids...        Holland...             Hastings...
  Allegan...             Plainwell...           Lowell...
  Wyoming...             Kentwood...            Walker...
  East Grand Rapids...   Hudsonville...         Zeeland...
  Coopersville...        Wayland...             Otsego...
  Middleville...         Lake Odessa...         Caledonia...
  Fennville...           Saugatuck...           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm.  For your protection move to an interior 
room on the lowest floor of a building.

&&

LAT...LON 4271 8621 4292 8622 4312 8599 4312 8594
      4280 8495 4277 8498 4277 8507 4269 8508
      4242 8537 4242 8575 4265 8622
TIME...MOT...LOC 0656Z 298DEG 49KT 4305 8599 4278 8629 

HAIL...0.75IN
WIND...60MPH
 
$$

JK
1 follow-up statement
307 
WWUS53 KGRR 070732
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
332 AM EDT FRI JUL 7 2017

MIC139-070741-
/O.CAN.KGRR.SV.W.0015.000000T0000Z-170707T0745Z/
Ottawa MI-
332 AM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. Use caution when 
traveling as there are multiple trees down across the county.

LAT...LON 4252 8595 4264 8578 4302 8564 4280 8495
      4277 8498 4277 8507 4269 8508 4242 8537
      4242 8575
TIME...MOT...LOC 0731Z 292DEG 47KT 4294 8544 4253 8573 

$$

MIC005-015-067-081-070745-
/O.CON.KGRR.SV.W.0015.000000T0000Z-170707T0745Z/
Allegan MI-Kent MI-Ionia MI-Barry MI-
332 AM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR EASTERN ALLEGAN...SOUTHERN KENT...SOUTHWESTERN IONIA AND BARRY
COUNTIES...

At 331 AM EDT, severe thunderstorms were located along a line
extending from near Forest Hills to near Martin, moving southeast at
55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Law enforcement. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Grand Rapids...        Hastings...            Allegan...
Plainwell...           Lowell...              Wyoming...
Kentwood...            East Grand Rapids...   Wayland...
Otsego...              Middleville...         Lake Odessa...
Caledonia...           Freeport...            Martin...
Forest Hills...        Ada...                 Dorr...
Orangeville...         Irving...              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Multiple trees have fallen across Ottawa County. A wind 
gust of 60 mph was recorded at the Gerald R Ford International 
Airport in Kent County.

&&

LAT...LON 4252 8595 4264 8578 4302 8564 4280 8495
      4277 8498 4277 8507 4269 8508 4242 8537
      4242 8575
TIME...MOT...LOC 0731Z 292DEG 47KT 4294 8544 4253 8573 

HAIL...0.75IN
WIND...60MPH
 
$$

CAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:40 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 7, 1:40 AM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
140 AM EDT Fri Jul 7 2017

LATEST UPDATE...
Mesoscale Discussion/Aviation

.MESOSCALE DISCUSSION...
Issued at 140 AM EDT Fri Jul 7 2017

Severe weather threat is low as current radar trends show line of
storms across the northern zones weakening as outflow boundary has
surged well out ahead. Some one inch hail is still possible
overnight as isolated strong updrafts are still expected despite
diurnal decrease of instability. Given marginal shear values,
storm mode should be multicell pulse type with a lesser chance of
bowing line segments with localized high wind threat.

&&

.SYNOPSIS...
Issued at 329 PM EDT Thu Jul 6 2017

Showers and thunderstorms will move through after midnight. Some
of the stronger storms could bring hail and high winds. Heavy rain
and minor flooding are also possible. Another frontal system may
bring more showers and thunderstorms to the area later Sunday or
Monday. Colder air will move in briefly Friday night into the
weekend, with temperatures returning to around normal by next
week.

&&

.UPDATE...
Issued at 800 PM EDT Thu Jul 6 2017

Dropped POPs for this evening based on current radar trends. Looks
like the storms across the western UP at this time are the only
real chance for widespread precip for southwest Lower Michigan.
They should be arriving over the NW zones around midnight then
moving southeast and reaching the SE zones a few hours later.
Severe threat will be mitigated by late night arrival of storms
and lack of strong speed shear.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 329 PM EDT Thu Jul 6 2017

The main challenge in the short term deals with the potential for
severe thunderstorms this evening and tonight.

A couple rounds of thunderstorms are possible through the overnight
hours. The main time frame of concern is from roughly 5 PM near
Ludington to 4 AM for far southern Lower Michigan. Damaging winds
over 60 mph are the main threat. Large hail and heavy rain are
possible as well. Where storms repeatedly move of the same areas,
the potential for flooding exists given a moist airmass.

The short term models are not doing well and confidence is not high.
Weak lift and an unstable atmosphere will result in pulse storms
early this evening. The surface front, which will move in overnight,
will help focus the convection and lead to stronger storms. The
showers and storms should come to an end Friday morning behind the
exiting front. The area will then have a break in the weather
through at least Saturday night.

Temperatures will mainly be around normal through the short term,
except Friday night into Sunday behind the cold front. Temperatures
will be a little below normal due to cold air moving down out of
Canada.

.LONG TERM...(Sunday through Thursday)
Issued at 329 PM EDT Thu Jul 6 2017

Models are in better agreement today with the overall pattern in the
long term period of the forecast. Lingering upper troughing on
Sunday is quickly replaced by rising heights on Monday. 500mb
heights steadily rise through the remainder of the long term, so
after highs around 80 on Sunday expecting highs in the 80s next
week.

A stalled frontal boundary looks to be in the Great Lakes region
from Sunday into Tuesday. We have chances for showers and
thunderstorms through these forecast periods, but it will certainly
not be constant rain. Monday into Monday night appear to be the
forecast periods with the best chances for rainfall. We have a dry
forecast on Wednesday with surface ridging moving through the area.
Thursday rain chances return with another cold front via the GFS.

Bottom line, periodic chances for showers and storms with warmer
temperatures in the 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 140 AM EDT Fri Jul 7 2017

Thunderstorms could bring areas of MVFR and localized IFR between
06Z and 10Z but overall conditions should remain VFR through
Friday afternoon. Winds will be west to southwest around 10 knots
then switch to northwest by 12z behind cold front. Some gusts to
30 knots are possible in storms tonight and some gusts to 20 knots
are possible on Friday behind the front.

&&

.MARINE...
Issued at 329 PM EDT Thu Jul 6 2017

Strong to severe storms are expected with and ahead of a cold front
this evening and overnight. The main risk to mariners will be wind
gusts to over 40 knots. Behind the front, northwest winds of 10 to
15 knots with gusts to 20 will build waves of 2 to 4 feet. no
headlines needed at this time.

&&

.HYDROLOGY...
Issued at 329 PM EDT Thu Jul 6 2017

River levels are running near normal except in Central Michigan
which are still above normal for early July. Scattered thunderstorms
will put down rain amounts generally less than a half inch through
Friday morning, but locally over an inch may fall if multiple cells
move over the same area. Under the more likely of all potential
scenarios, river flooding is not expected.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...None.
&&

MESOSCALE...Ostuno
UPDATE...Ostuno
SYNOPSIS...63
SHORT TERM...63
LONG TERM...Duke
AVIATION...Ostuno
HYDROLOGY...CAS
MARINE...63
Hazardous weather outlook, Jul 6, 12:45 PM EDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
National Weather Service Grand Rapids MI
1245 PM EDT Thu Jul 6 2017

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
070830-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-Mason-Lake-
Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-
Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-
Van Buren-Kalamazoo-Calhoun-Jackson-
1245 PM EDT Thu Jul 6 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This afternoon and Tonight

A couple rounds of thunderstorms are possible from late this
afternoon through the overnight hours. The main time frame of
concern is from roughly 500 pm up towards Ludington to as late at
400 am towards Interstate 94. Damaging winds over 60 mph are the
main threat. Large hail and heavy rain are possible as well. Where
storms repeatedly move of the same areas, the potential for flooding
exists given a moist airmass.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible on Friday...then again for Sunday Night
into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

MJS/DUKE

In the hours before

Special weather statement, Jul 7, 1:24 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
124 AM EDT FRI JUL 7 2017

MIZ037>040-043>046-050-070630-
Oceana MI-Osceola MI-Isabella MI-Muskegon MI-Lake MI-Mecosta MI-
Newaygo MI-Clare MI-Mason MI-
124 AM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY...

At 122 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moddersville to near Reed City to near
Weare. Movement was southeast at 25 mph.  Additional thunderstorms
were over Lake Michigan and will be moving into the Ludington and
Pentwater areas over the next half hour.

Dime size hail and winds around 40 mph with downed tree limbs will
be possible with these storms.

Locations impacted include...
Big Rapids...          Ludington...           Clare...
Hart...                Newaygo...             Evart...
White Cloud...         Baldwin...             Ludington SP...
Shelby...              Fremont...             Reed City...
Scottville...          Hesperia...            Marion...
Farwell...             Morley...              Mecosta...
Barryton...            Luther...

LAT...LON 4416 8496 4405 8461 4383 8460 4354 8514
      4338 8609 4359 8653 4362 8654 4382 8643
      4406 8651 4418 8639
TIME...MOT...LOC 0522Z 317DEG 23KT 4421 8491 4387 8555 4374 8630

JK
Local storm report, Jul 7, 1:32 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
132 AM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     NON-TSTM WND GST 8 WNW LUDINGTON         44.00N 86.60W
07/07/2017  M34 MPH          LMZ868             MI   BUOY

            BUOY STATION 45024, LUDINGTON BUOY.

&&

WDM
Special weather statement, Jul 7, 2:26 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
226 AM EDT FRI JUL 7 2017

MIZ043-044-050-056-057-064-071-070730-
Oceana MI-Muskegon MI-Allegan MI-Van Buren MI-Ottawa MI-Newaygo MI-
Kent MI-
226 AM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY...

At 224 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Stony Lake to 36 miles west of
Douglas. Movement was east at 40 mph.

Nickel size hail and wind gusts up to 50 mph with downed tree limbs
will be possible with these storms.  Severe thunderstorms will be
possible with this line, so keep abreast of the weather and possible
warnings.

Locations impacted include...
Grand Rapids...        Muskegon...            Holland...
Grand Haven...         South Haven...         Newaygo...
Wyoming...             Walker...              Muskegon Heights...
Hudsonville...         Zeeland...             Coopersville...
Sparta...              Fremont...             Roosevelt Park...
North Muskegon...      Ferrysburg...          Whitehall...
Montague...            Bangor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4343 8556 4223 8602 4234 8631 4269 8621
      4298 8622 4363 8654
TIME...MOT...LOC 0624Z 290DEG 37KT 4357 8659 4265 8693

JK
Local storm report, Jul 7, 2:32 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
232 AM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     NON-TSTM WND GST 8 WNW LUDINGTON         44.00N 86.60W
07/07/2017  M38 MPH          LMZ868             MI   BUOY

            BUOY STATION 45024, LUDINGTON BUOY.

&&

WDM
Local storm report, Jul 7, 2:40 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
240 AM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     MARINE TSTM WIND 8 NNW LUDINGTON         44.05N 86.51W
07/07/2017  M42 MPH          MASON              MI   MESONET

            MESONET STATION BSBM4, BIG SABLE POINT. THE
            DURATION OF THE MARINE TSTM WIND EVENT WAS
            10 MINUTES.

&&

WDM
Local storm report, Jul 7, 2:41 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
241 AM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     MARINE TSTM WIND 5 SW WHITEHALL          43.37N 86.42W
07/07/2017  M37 MPH          MUSKEGON           MI   MESONET

            MESONET STATION D2963, WHITEHALL LIGHTHOUSE.
            THE DURATION OF THE MARINE TSTM WIND EVENT
            WAS 10 MINUTES.

&&

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:09 AM EDTSpecial Weather StatementGRRLake, Mason66 min
Jul 7, 12:37 AM EDTSpecial Weather StatementGRRLake, Mason, Mecosta, Newaygo, Oceana, Osceola53 min
Jul 7, 12:50 AM EDTSpecial Weather StatementGRRIngham55 min
Jul 7, 1:06 AM EDTSpecial Marine WarningGRR39 min
Jul 7, 1:24 AM EDTSpecial Weather StatementGRRClare, Lake, Mason, Mecosta, Newaygo, Oceana and 1 more66 min
Jul 7, 1:43 AM EDTSpecial Marine WarningGRR62 min
Jul 7, 2:17 AM EDTSpecial Marine WarningGRR58 min
Jul 7, 2:26 AM EDTSpecial Weather StatementGRRAllegan, Muskegon, Oceana, Ottawa64 min
Jul 7, 2:35 AM EDTSevere Thunderstorm WarningGRRAllegan, Muskegon, Newaygo, Ottawa40 min
Jul 7, 3:24 AM EDTSevere Thunderstorm WarningGRRIonia, Kent36 min
Jul 7, 3:42 AM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Calhoun, Eaton, Ionia, Kalamazoo and 1 more33 min
Jul 7, 3:56 AM EDTSpecial Weather StatementGRRKalamazoo49 min
Jul 7, 4:10 AM EDTSevere Thunderstorm WarningGRRCalhoun, Eaton, Ingham, Jackson50 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.